# SDR 9505589305

- Difficulty date: April 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N307RC
- Make and model: Doug DC-9-82
- Aircraft serial: 48086
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Press Controller
- Part number: 21171801
- Condition: Malfunctioned
- Location: Fuselage
- Part time: 31,718 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AUTO PRESSURIZATION FAILED AFTER TAKEOFF.  FLIGHT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  REPLACED THE NR 1 PRESSURE CONTROLLER.  OPERATIONAL CHECK OK.  AIRCRAFT RETURNED TO SERVICE.
